De Gruyter期刊
期刊
会议
图书
作者:Evan C. Haskell , Vehbi E. Paksoy
来源:[J].Special Matrices, 2017, Vol.5 (1), pp.242-249De Gruyter
摘要:Abstract We consider a sequence of real matrices An which is characterized by the rule that An−1 is the Schur complement in An of the (1,1) entry of An, namely −en, where en is a positive real number. This sequence is closely related to linea...
作者:María Ivonne Arenas-Herrera , Luis Verde-Star
来源:[J].Special Matrices, 2017, Vol.5 (1), pp.250-257De Gruyter
摘要:Abstract We present a new way to deal with doubly infinite lower Hessenberg matrices based on the representation of the matrices as the sum of their diagonal submatrices. We show that such representation is a simple and useful tool for computation purposes and also to obtain...
作者:Pietro Paparella
来源:[J].Special Matrices, 2017, Vol.5 (1), pp.123-126De Gruyter
摘要:Abstract In this note, we simplify the statements of theorems attributed to Cauchy and Ostrovsky and give proofs of each theorem via combinatorial and nonnegative matrix theory. We also show that each simple sufficient condition in each statement is also necessary in its respecti...
作者:Konstantin Fackeldey , Amir Niknejad , Marcus Weber
来源:[J].Special Matrices, 2017, Vol.5 (1), pp.73-81De Gruyter
摘要:Abstract In order to fully characterize the state-transition behaviour of finite Markov chains one needs to provide the corresponding transition matrix P. In many applications such as molecular simulation and drug design, the entries of the transition matrix P are estimated by ge...
作者:Thomas Ernst
来源:[J].Special Matrices, 2017, Vol.5 (1), pp.36-50De Gruyter
摘要:Abstract In this paper, we define several new concepts in the borderline between linear algebra, Lie groups and q-calculus.We first introduce the ring epimorphism r, the set of all inversions of the basis q, and then the important q-determinant and corresponding q-scalar pro...
作者:Ranveer Singh , R. B. Bapat
来源:[J].Special Matrices, 2017, Vol.5 (1), pp.97-112De Gruyter
摘要:Abstract There is a digraph corresponding to every square matrix over ℂ. We generate a recurrence relation using the Laplace expansion to calculate the characteristic and the permanent polynomials of a square matrix. Solving this recurrence relation, we found that the charac...
作者:Ilwoo Cho
来源:[J].Special Matrices, 2017, Vol.5 (1), pp.258-289De Gruyter
摘要:Abstract In this paper, we study matrices induced by arithmetic functions under certain Krein-space representations induced by (multi-)primes less than or equal to fixed positive real numbers.
作者:George Hutchinson
来源:[J].Special Matrices, 2017, Vol.5 (1), pp.301-302De Gruyter
摘要:Abstract We offer a counterexample to a conjecture concerning the permanent of positive semidefinite matrices. The counterexample is a 4 × 4 complex correlation matrix.
作者:Ilwoo Cho , Palle E. T. Jorgensen
来源:[J].Special Matrices, 2017, Vol.5 (1), pp.1-35De Gruyter
摘要:Abstract In this paper, we introduce certain Krein-space operators induced by free product algebras induced by both primes and directed graphs. We study operator-theoretic properties of such operators by computing free-probabilistic data containing number-theoretic data.
作者:Wasin So
来源:[J].Special Matrices, 2017, Vol.5 (1), pp.61-63De Gruyter
摘要:Abstract Caporossi, Chasser and Furtula in [Les Cahiers du GERAD (2009) G-2009-64] conjectured that the distance energy of a complete multipartite graph of order n with r ≥ 2 parts, each of size at least 2, is equal to 4(n − r). Stevanovic, Milosevic, Hic and Pokorny in [MAT...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×